# SDR 95ZZZM340

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE FUSELAGE FRAME UPPER CHORD AT FS 446 BETWEEN LONGERON 25R AND LONGERON 30 WAS FOUND CRACKED.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED A REPAIR ANGLE IAW DC9 SRM 51-10-3, 53-03-02A, 51-10-4, AND DPS 10.225 OF PARA F.  N/R NR 207A1/0119.
